# SDR SWAA020182

- Difficulty date: January 25, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 49,641 hours, 36,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND EMERGENCY EXIT LIGHTS INOP AT FWD SERVICE AND AFT ENTRYWAYS.  RELAMPED PER MM.
